# SDR FDEA202110282650

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26685
- Aircraft time: 74,666 hours, 28,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32161
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMPENNAGE INTERIOR BILGE AREA BOTTOM SKINUPPER SURFACE HAS CORROSION BETWEEN   BS1848 AND LBL10 TO LBL16 REPAIRED PER EA # F-5330-T0364985-P1
